Gozzi, Fausto

Gozzi, Fausto  

DIPARTIMENTO DI ECONOMIA E FINANZA  

Mostra records
Risultati 1 - 20 di 100 (tempo di esecuzione: 0.028 secondi).
Titolo Data di pubblicazione Autore(i) File
A boundary value problem for Hamilton-Jacobi equations in Hilbert spaces. 1991 Cannarsa, P.; Gozzi, Fausto; Soner, H. M.
A Corrected Proof of the Stochastic Verification Theorem within the Framework of Viscosity Solutions 2009 Gozzi, Fausto; Swiech, A.; Zhou, X. Y.
A dynamic programming approach to nonlinear boundary control problems of parabolic type 1993 Cannarsa, P.; Gozzi, Fausto; Soner, H. M.
A model for the optimal asset liability management for insurance companies. 2003 Sbaraglia, S.; Papi, M.; Briani, M; Bernaschi, M.; Gozzi, Fausto
A Multisector ``AK Model'' with Endogenous Growth: Existence and Characterization of Optimal Paths and Steady States Analysis. 2001 Freni, G.; Gozzi, Fausto; Salvadori, N.
A Multisector AK model with endogenous growth: Value function and optimality conditions 2008 Freni, G; Gozzi, Fausto; Pignotti, C.
Alcune osservazioni sull'immunizzazione semideterministica. 1996 Gozzi, Fausto
Assessment of probabilistic models for the estimation of accident propagation hazards 2001 Cozzani, Valerio; Gozzi, Fausto; Mazzoni, Antonio; Zanelli, Severino
Bellman Equations Associated to The Optimal Feedback Control of Stochastic Navier-Stokes Equations 2005 Gozzi, Fausto; S. S., Sritharan; Andrezej, Świȩch
Constrained portfolio choices in the decumulation phase of a pension plan 2010 DI GIACINTO, M; Federico, S; Gozzi, Fausto; Vigna, E.
Control theory in infinite dimension for the optimal location of economic activity: The role of social welfare function 2021 Boucekkine, Raouf; Fabbri, Giorgio; Federico, Salvatore; Gozzi, Fausto
Corrigendum to “Mild solutions of semilinear elliptic equations in Hilbert spaces” [J. Differential Equations 262 (2017) 3343–3389] (S0022039616304405) (10.1016/j.jde.2016.11.031)) 2017 Federico, S.; Gozzi, F.
Dynamic Programming for an Investment/Consumption problem in illiquid markets with regime-switching 2014 Gassiat, P.; Gozzi, Fausto; Pham, H.
A dynamic theory of spatial externalities 2022 Boucekkine, R.; Fabbri, G.; Federico, S.; Gozzi, F.
Egalitarianism under population change: age structure does matter 2014 R., Boucekkine; G., Fabbri; Gozzi, Fausto
Endogenous Growth and Wave-like Business Fluctuations. 2014 Bambi, Mauro; Gozzi, Fausto; Licandro, Omar
Endogenous Growth in a Multi-Sector Economy 2003 Freni, G.; Gozzi, Fausto; Salvadori, N.
Errata: Stochastic Optimal Control with Delay in the Control I: Solving the HJB Equation through Partial Smoothing, and Stochastic Optimal Control with Delay in the Control II: Verification Theorem and Optimal Feedbacks 2021 Gozzi, Fausto; Masiero, Federica
Erratum to "A corrected proof of the stochastic verification theorem within the framework of viscosity solutions" 2010 Gozzi, Fausto; Swiech, A; Zhou, X. Y.
Existence of optimal strategies in linear multisector models 2006 Giuseppe, Freni; Gozzi, Fausto; Neri, Salvadori